# SDR EE4Y2023080118150

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 49,678 hours, 36,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK INSPECTION 53-260-002 REAR FUSELAGE AFT PASS DOOR RH SIDE FR66 DOOR STOP FITTING # 7 AREA I/B UPPER FASTENER HOLE WITH CRACK WAS FOUND. COOPESA PERFORMED REPAIR IN ACCORDANCE A319 SRM TASK 53-41-12-300-010. THIS REPAIR IS COVERED WITH COOPESA JOB A1N116 ITEM 2-29.
